Perturbed optimization problems in Banach spaces
Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 95-111.
@incollection{MSMF_1979__60__95_0,
     author = {Lebourg, G\'erard},
     title = {Perturbed optimization problems in {Banach} spaces},
     booktitle = {Analyse non convexe (Pau, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {95--111},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {60},
     year = {1979},
     doi = {10.24033/msmf.263},
     zbl = {0417.90089},
     mrnumber = {82c:49005},
     url = {http://archive.numdam.org/articles/10.24033/msmf.263/}
}
TY  - CHAP
AU  - Lebourg, Gérard
TI  - Perturbed optimization problems in Banach spaces
BT  - Analyse non convexe (Pau, 1977)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 95
EP  - 111
IS  - 60
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.263/
UR  - https://zbmath.org/?q=an%3A0417.90089
UR  - https://www.ams.org/mathscinet-getitem?mr=82c:49005
UR  - https://doi.org/10.24033/msmf.263
DO  - 10.24033/msmf.263
ID  - MSMF_1979__60__95_0
ER  - 
Lebourg, Gérard. Perturbed optimization problems in Banach spaces, dans Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 95-111. doi : 10.24033/msmf.263. http://archive.numdam.org/articles/10.24033/msmf.263/

[1] J. Baranger: Quelques résultats en optimisation non convexe. Thèse 1973. Univ. de Grenoble.

[2] J. Baranger et R. Temam: Non convex optimization problems depending on a parameter. SIAM J. of Control. vol. 13 n° 1 Feb 74. | MR 55 #3906 | Zbl 0302.49003

[3] F.H. Clarke: A new approach to Lagrange multipliers. Math. of Operat. Research vol. 1 n° 2, May 76. | MR 54 #2209 | Zbl 0404.90100

[4] I. Ekeland: On the variational principle. J. Math. Anal. Appl. 47 (1974). | MR 49 #11344 | Zbl 0286.49015

[5] I. Ekeland et G. Lebourg : Generic differentiability and perturbed optimization problems in Banach spaces. Trans. Amer. Math. Soc. 224 n° 2 (1976). | MR 55 #4254 | Zbl 0313.46017

[6] I. Namioka et R.R. Phelps: Banach spaces which are Asplund spaces. | Zbl 0332.46013

[7] J. Diestel: Geometry of Banach spaces. Lecture notes in Math. N° 485. Springer. | MR 57 #1079 | Zbl 0307.46009

Cité par Sources :